Alert archive / California / Gale Watches in 2016

Gale Watch 17, NWS Eureka, CA

May 14, 2016

NWS Eureka, CA issued this gale watch at May 14, 2016, 2:15 PM PDT. It took effect at May 16, 2016, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 14, 2016, 2:15 PM PDT (21:15 UTC)
In effect from
May 16, 2016, 11:00 AM PDT
Expired
May 15, 2016, 2:02 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

903 
WHUS76 KEKA 142115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
215 PM PDT SAT MAY 14 2016

PZZ470-150515-
/O.NEW.KEKA.SC.Y.0056.160516T0300Z-160517T0000Z/
/O.NEW.KEKA.GL.A.0017.160517T0000Z-160519T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
215 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 5 PM PDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 5 PM PDT
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

* WINDS...NORTHERLY WINDS WILL INCREASE SUNDAY NIGHT AND MAY
  REACH GALE FORCE BY LATE AFTERNOON ON MON. GALE FORCE WINDS ARE
  EXPECTED MON NIGHT INTO TUE. NEAR GALE CONDITIONS WILL LIKELY
  CONTINUE INTO WED.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUNDAY NIGHT AND
  REACH 8 FT BY MONDAY MORNING. SHORT PERIOD SEAS WILL CONTINUE TO
  BUILD MON NIGHT AND REMAIN STEEP AND ELEVATED TUE AND WED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-150515-
/O.NEW.KEKA.SC.Y.0056.160515T2100Z-160516T1800Z/
/O.NEW.KEKA.GL.A.0017.160516T1800Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
215 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 AM PDT
MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 11 AM PDT
MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM MONDAY MORNING THROUGH THURSDAY AFTERNOON. 

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT SUN AFTERNOON AND
  EVENING. WINDS WILL APPROACH GALE FORCE MON AFTERNOON AND MON
  NIGHT AND REMAIN ELEVATED TUE THROUGH THU.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUN AFTERNOON AND
  EVENING...REACHING 10 FT BY MON MORNING. SHORT PERIOD SEAS WILL
  REMAIN STEEP AND ELEVATED MON THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-150515-
/O.NEW.KEKA.SC.Y.0056.160516T1800Z-160520T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
215 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 5 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 5 PM PDT
THURSDAY. 

* WINDS...NORTHERLY INCREASING TO 10 TO 20 KT SUN NIGHT AND THEN
  REMAINING LIGHT TO MODERATE THROUGH MID WEEK. STRONGER WINDS
  ARE EXPECTED AROUND PT ST GEORGE DURING THE AFTERNOONS AND
  EVENINGS WITH GALE GUSTS POSSIBLE TUE THROUGH WED.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUNDAY
  NIGHT...REACHING 7 TO 8 FT BY MIDDAY MONDAY. SHORT PERIOD SEAS
  WILL REMAIN STEEP AND ELEVATED MON NIGHT THROUGH THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150515-
/O.NEW.KEKA.SC.Y.0056.160515T2100Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
215 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 5 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 PM PDT
THURSDAY. 

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT SUN AFTERNOON AND
  EVENING. HIGHER GUSTS TO 35 KT WILL BE POSSIBLE AROUND CAPE
  MENDOCINO SUNDAY NIGHT INTO MONDAY MORNING. ELEVATED NORTHWEST
  WINDS OF 15 TO 25 KT WILL LIKELY CONTINUE THROUGH MON NIGHT.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUN AFTERNOON AND
  EVENING...AND INCREASE TO AROUND 8 FT BY MON MORNING. SHORT
  PERIOD SEAS WILL REMAIN ELEVATED MON NIGHT THROUGH TUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
315 
WHUS76 KEKA 150405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PDT SAT MAY 14 2016

PZZ470-151215-
/O.CON.KEKA.SC.Y.0056.160516T0300Z-160517T0000Z/
/O.CON.KEKA.GL.A.0017.160517T0000Z-160519T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SUNDAY TO
5 PM MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS...NORTHERLY WINDS WILL INCREASE SUNDAY NIGHT AND MAY REACH
  GALE FORCE BY LATE AFTERNOON ON MONDAY. GALE FORCE WINDS ARE
  EXPECTED MON NIGHT INTO TUESDAY. NEAR GALE CONDITIONS WILL
  LIKELY CONTINUE INTO WEDNESDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUNDAY NIGHT AND
  REACH 8 FT BY MONDAY MORNING. SHORT PERIOD SEAS WILL CONTINUE TO
  BUILD MONDAY NIGHT AND REMAIN STEEP AND ELEVATED TUESDAY AND
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-151215-
/O.CON.KEKA.SC.Y.0056.160515T2100Z-160516T1800Z/
/O.CON.KEKA.GL.A.0017.160516T1800Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
11 AM MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
THURSDAY AFTERNOON...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT SUNDAY AFTERNOON AND
  EVENING. WINDS WILL APPROACH GALE FORCE MONDAY AFTERNOON AND
  MONDAY NIGHT AND REMAIN ELEVATED TUESDAY THROUGH THURSDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUNDAY AFTERNOON
  AND EVENING...REACHING 10 FT BY MONDAY MORNING. SHORT PERIOD
  SEAS WILL REMAIN STEEP AND ELEVATED MONDAY THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-151215-
/O.CON.KEKA.SC.Y.0056.160516T1800Z-160520T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
905 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
5 PM THURSDAY...

* WINDS...NORTHERLY INCREASING TO 10 TO 20 KT SUNDAY NIGHT AND
  THEN REMAINING LIGHT TO MODERATE THROUGH MID WEEK. STRONGER
  WINDS ARE EXPECTED AROUND PT ST GEORGE DURING THE AFTERNOONS AND
  EVENINGS WITH GALE GUSTS POSSIBLE TUESDAY THROUGH WEDNESDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUNDAY NIGHT...
  REACHING 7 TO 8 FT BY MIDDAY MONDAY. SHORT PERIOD SEAS WILL
  REMAIN STEEP AND ELEVATED MONDAY NIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-151215-
/O.CON.KEKA.SC.Y.0056.160515T2100Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 PM PDT SAT MAY 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO
5 PM THURSDAY...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT SUNDAY AFTERNOON
  AND EVENING. HIGHER GUSTS TO 35 KT WILL BE POSSIBLE AROUND CAPE
  MENDOCINO SUNDAY NIGHT INTO MONDAY MORNING. ELEVATED NORTHWEST
  WINDS OF 15 TO 25 KT WILL LIKELY CONTINUE THROUGH MONDAY NIGHT.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD SUNDAY AFTERNOON
  AND EVENING...AND INCREASE TO AROUND 8 FT BY MONDAY MORNING.
  SHORT PERIOD SEAS WILL REMAIN ELEVATED MONDAY NIGHT THROUGH
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
711 
WHUS76 KEKA 151002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT SUN MAY 15 2016

PZZ470-151815-
/O.CON.KEKA.SC.Y.0056.160516T0300Z-160517T0000Z/
/O.CON.KEKA.GL.A.0017.160517T0000Z-160519T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS...NORTH 5 TO 10 KT WINDS WILL INCREASE THIS AFTERNOON TO
  10 TO 20 KT. WINDS WILL CONTINUE TO INCREASE THROUGH EARLY NEXT
  WEEK AND MAY REACH GALE FORCE BY LATE AFTERNOON ON MONDAY. GALE
  FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD TODAY AND TONIGHT
  AND REACH 8 FT BY MONDAY MORNING. SHORT PERIOD SEAS WILL
  CONTINUE TO BUILD MONDAY NIGHT AND REMAIN STEEP AND ELEVATED
  TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-151815-
/O.CON.KEKA.SC.Y.0056.160515T2100Z-160516T1800Z/
/O.CON.KEKA.GL.A.0017.160516T1800Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
THURSDAY AFTERNOON...

* WINDS...NORTH 5 TO 15 KT WINDS WILL INCREASE THIS AFTERNOON TO
  15 TO 25 KT. WINDS WILL CONTINUE TO INCREASE THROUGH EARLY NEXT
  WEEK AND MAY REACH GALE FORCE BY LATE AFTERNOON ON MONDAY. GALE
  FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH THURSDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD THIS AFTERNOON AND
  EVENING...REACHING 10 FT BY MONDAY MORNING. SHORT PERIOD SEAS
  WILL REMAIN STEEP AND ELEVATED THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-151815-
/O.CON.KEKA.SC.Y.0056.160516T1800Z-160520T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
5 PM PDT THURSDAY...

* WINDS...NORTHERLY INCREASING TO 10 TO 20 KT BY LATE TONIGHT AND
  THEN REMAINING MODERATE THROUGH MID WEEK. STRONGER WINDS ARE
  EXPECTED AROUND PT ST GEORGE DURING THE AFTERNOONS AND EVENINGS
  WITH GALE GUSTS POSSIBLE TUESDAY THROUGH WEDNESDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD TODAY AND
  TONIGHT...REACHING 6 TO 8 FT BY MIDDAY MONDAY. SHORT PERIOD
  SEAS WILL REMAIN STEEP AND ELEVATED MONDAY NIGHT THROUGH
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-151815-
/O.CON.KEKA.SC.Y.0056.160515T2100Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
302 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT THIS AFTERNOON AND
  EVENING. HIGHER GUSTS TO 35 KT WILL BE POSSIBLE AROUND CAPE
  MENDOCINO TONIGHT INTO MONDAY MORNING. ELEVATED NORTHWEST WINDS
  OF 15 TO 25 KT WILL LIKELY CONTINUE THROUGH MONDAY NIGHT.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD THIS AFTERNOON
  AND EVENING...AND INCREASE TO AROUND 8 FT BY MONDAY MORNING.
  SHORT PERIOD SEAS WILL REMAIN ELEVATED MONDAY NIGHT THROUGH
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
401 
WHUS76 KEKA 151801
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1101 AM PDT SUN MAY 15 2016

PZZ470-160215-
/O.CON.KEKA.SC.Y.0056.160516T0300Z-160517T0000Z/
/O.CON.KEKA.GL.A.0017.160517T0000Z-160519T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1101 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS...NORTH 5 TO 10 KT WINDS WILL INCREASE THIS AFTERNOON TO 
  10 TO 20 KT. WINDS WILL CONTINUE TO INCREASE THROUGH EARLY 
  NEXT WEEK AND MAY REACH GALE FORCE BY LATE AFTERNOON ON 
  MONDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH 
  WEDNESDAY. 

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD TODAY AND 
  TONIGHT AND REACH 8 FT BY MONDAY MORNING. SHORT PERIOD SEAS 
  WILL CONTINUE TO BUILD MONDAY NIGHT AND REMAIN STEEP AND 
  ELEVATED TUESDAY AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-160215-
/O.CON.KEKA.SC.Y.0056.160515T2100Z-160516T1800Z/
/O.CON.KEKA.GL.A.0017.160516T1800Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1101 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
THURSDAY AFTERNOON...

* WINDS...NORTH 5 TO 15 KT WINDS WILL INCREASE THIS AFTERNOON TO 
  15 TO 25 KT. WINDS WILL CONTINUE TO INCREASE THROUGH EARLY 
  NEXT WEEK AND MAY REACH GALE FORCE BY LATE AFTERNOON ON 
  MONDAY. GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH 
  THURSDAY. 

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD THIS AFTERNOON 
  AND EVENING...REACHING 10 FT BY MONDAY MORNING. SHORT PERIOD 
  SEAS WILL REMAIN STEEP AND ELEVATED THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ450-160215-
/O.CON.KEKA.SC.Y.0056.160516T1800Z-160520T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1101 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
5 PM PDT THURSDAY...

* WINDS...NORTHERLY INCREASING TO 10 TO 20 KT BY LATE TONIGHT 
  AND THEN REMAINING MODERATE THROUGH MID WEEK. STRONGER WINDS 
  ARE EXPECTED AROUND PT ST GEORGE DURING THE AFTERNOONS AND 
  EVENINGS WITH GALE GUSTS POSSIBLE TUESDAY THROUGH WEDNESDAY. 

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD TODAY AND 
  TONIGHT...REACHING 6 TO 8 FT BY MIDDAY MONDAY. SHORT PERIOD 
  SEAS WILL REMAIN STEEP AND ELEVATED MONDAY NIGHT THROUGH 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-160215-
/O.CON.KEKA.SC.Y.0056.160515T2100Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1101 AM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT THIS AFTERNOON AND 
  EVENING. HIGHER GUSTS TO 35 KT WILL BE POSSIBLE AROUND CAPE 
  MENDOCINO TONIGHT INTO MONDAY MORNING. ELEVATED NORTHWEST 
  WINDS OF 15 TO 25 KT WILL LIKELY CONTINUE THROUGH MONDAY 
  NIGHT. 

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD THIS AFTERNOON 
  AND EVENING...AND INCREASE TO AROUND 8 FT BY MONDAY MORNING. 
  SHORT PERIOD SEAS WILL REMAIN ELEVATED MONDAY NIGHT THROUGH 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
786 
WHUS76 KEKA 152102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PDT SUN MAY 15 2016

PZZ470-160515-
/O.EXT.KEKA.SC.Y.0056.160516T0300Z-160516T2100Z/
/O.UPG.KEKA.GL.A.0017.160517T0000Z-160519T0600Z/
/O.NEW.KEKA.GL.W.0036.160516T2100Z-160519T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 PM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
2 PM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 5 AM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 5 TO 10 KT WINDS WILL INCREASE THIS AFTERNOON TO 
10 TO 20 KT. WINDS WILL CONTINUE TO INCREASE THROUGH EARLY  
NEXT WEEK AND MAY REACH GALE FORCE BY LATE AFTERNOON ON   MONDAY.
GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH   WEDNESDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD TODAY AND 
  TONIGHT AND REACH 8 FT BY MONDAY MORNING. SHORT PERIOD SEAS 
  WILL CONTINUE TO BUILD MONDAY NIGHT AND REMAIN STEEP AND 
  ELEVATED TUESDAY AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-160515-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-160516T1800Z/
/O.UPG.KEKA.GL.A.0017.160516T1800Z-160520T0000Z/
/O.NEW.KEKA.GL.W.0036.160516T1800Z-160519T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...
...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 2 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 2 PM PDT
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH 5 TO 15 KT WINDS WILL INCREASE THIS AFTERNOON TO 
15 TO 25 KT. WINDS WILL CONTINUE TO INCREASE THROUGH EARLY  
NEXT WEEK AND MAY REACH GALE FORCE BY LATE AFTERNOON ON   MONDAY.
GALE FORCE WINDS ARE EXPECTED TO CONTINUE THROUGH   THURSDAY.

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD THIS AFTERNOON 
  AND EVENING...REACHING 10 FT BY MONDAY MORNING. SHORT PERIOD 
  SEAS WILL REMAIN STEEP AND ELEVATED THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-160515-
/O.CON.KEKA.SC.Y.0056.160516T1800Z-160520T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
202 PM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
5 PM PDT THURSDAY...

* WINDS...NORTHERLY INCREASING TO 10 TO 20 KT BY LATE TONIGHT 
  AND THEN REMAINING MODERATE THROUGH MID WEEK. STRONGER WINDS 
  ARE EXPECTED AROUND PT ST GEORGE DURING THE AFTERNOONS AND 
  EVENINGS WITH GALE GUSTS POSSIBLE TUESDAY THROUGH WEDNESDAY. 

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD TODAY AND 
  TONIGHT...REACHING 6 TO 8 FT BY MIDDAY MONDAY. SHORT PERIOD 
  SEAS WILL REMAIN STEEP AND ELEVATED MONDAY NIGHT THROUGH 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-160515-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-160520T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
202 PM PDT SUN MAY 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT THIS AFTERNOON AND 
  EVENING. HIGHER GUSTS TO 35 KT WILL BE POSSIBLE AROUND CAPE 
  MENDOCINO TONIGHT INTO MONDAY MORNING. ELEVATED NORTHWEST 
  WINDS OF 15 TO 25 KT WILL LIKELY CONTINUE THROUGH MONDAY 
  NIGHT. 

* SEAS...SHORT PERIOD NORTHERLY SEAS WILL BUILD THIS AFTERNOON 
  AND EVENING...AND INCREASE TO AROUND 8 FT BY MONDAY MORNING. 
  SHORT PERIOD SEAS WILL REMAIN ELEVATED MONDAY NIGHT THROUGH 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 14, 3:43 AM PDT, 10 hours 32 minutes earlier.

Area forecast discussion, May 14, 3:43 AM PDT, 10 hours 32 minutes before
Area Forecast Discussion
National Weather Service Eureka CA
343 AM PDT SAT MAY 14 2016

.SYNOPSIS...

Our rain chances will increase today, with even a few
thunderstorms possible. Drying conditions will return Sunday, with
a slight warming trend in store for the region during the first
half of the work week. By the end of the week another period of
unsettled weather is likely

&&

.SHORT TERM...
(Today and Tonight)

Rain chances continue to look decent for today, as a mid-level low
passes by to our north, with the trough axis crossing northern
California this afternoon. Early this morning, the first batch in
what will like be a few waves of rain, is moving ashore as of 3 AM.
All of the latest numerical guidance continues to show showers
increasing in coverage today, especially this afternoon when
instability will build due to the diurnal cycle and the upper-level
trough moving overhead. Although a flash or two of lightning is
possible anywhere today, the best chance for thunderstorm develop
will be this afternoon in the 1 PM to 6 PM time frame, especially
for locations east of highway 101 and north of highway 36. here,
soundings/numerical guidance continues to show neutral to negative
lifted indicies (generally in the 0 to -2 range), with MUCAPES of
~500 to 1500 J/kg (highest across northern Trinity County). Small
hail can't be completely ruled out as a possibility given freezing
levels in the 4000 to 8000 feet range. However, we feel this threat
is fairly low.

.LONG TERM...
(Sunday through next Friday)

A short-wave ridge will build across the area for the first half of
the work week, leading to warmer and drier conditions. Mid-level
heights are forecast to rise from near 562 decameters this weekend
to around 578 decameters by Tuesday afternoon. This will allow
afternoon high temperatures to increase several degrees compared to
this weekend for most locations. Unsettled weather will return to
the region by the end of the week, as another mid-level low and
associated trough drops south across the state. /PD

&&

.AVIATION...
Coastal terminals can expect periodic showers and
MVFR ceilings through early this afternoon as a low pressure system
moves onshore. While an isolated strike of lightning is not out of
the question late this morning and early this afternoon, given the
current trends confidence is low that this will occur near the
coast. Thus, the previous inclusion of thunderstorms has been
removed from the 12Z TAF. Isolated thunderstorms will be more likely
to occur this afternoon across interior locations. At UKI, a few
light showers will be possible mid morning through the afternoon,
with minimal impacts aside from perhaps some periodic mvfr ceilings.
A few strikes of lightning will be possible to the northeast across
the Yolla Bolly mountains.

&&

.MARINE...
Low, mixed seas continue throughout the waters this
morning as a modest low pressure system approaches the coast. Area
buoys continue to report seas of around 3 to 4 feet with a dominant
period of around 11 seconds, although spectral plots indicate that a
mix of wave periods from 18 to 8 seconds are present. In any case,
with heights this low, mariners should not expect significant issues
due to waves today and early tomorrow. Southerly winds are expected
to increase into the 10 to 15 kt range today as the low and weak
cold front pass through the waters, which will add some additional
modest short period waves into the mix.

Winds will veer to the north tomorrow and gradually increase as the
low moves inland. While winds will likely be moderately breezy by
tomorrow evening, A much more substantial increase in northerly
winds is expected Monday and Tuesday as high pressure builds back
into the waters. With expected speeds approaching 30 kt for an
extended period of time, particularly south of Cape Mendocino,
mariners can expect steep seas building to around 12 to 14
feet and lasting through at least the middle of the week. /BRC

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

Visit us at http://WWW.WEATHER.GOV/EUREKA

Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, May 14, 2:41 AM PDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT SAT MAY 14 2016

CAZ001>004-076-150945-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
241 AM PDT SAT MAY 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS MAY DEVELOP TODAY. DANGEROUS CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN STORM CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:15 PM PDTSmall Craft AdvisoryEKA6 days

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.